English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Universality of global dynamics for the cubic wave equation

Bizon, P., & Zenginoglu, A. (2009). Universality of global dynamics for the cubic wave equation. Nonlinearity, 22(10), 2473-2485. doi:10.1088/0951-7715/22/10/009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-646E-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-646F-A
Genre: Journal Article

Files

show Files
hide Files
:
non9_10_009.pdf (Any fulltext), 308KB
Name:
non9_10_009.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bizon, Piotr, Author
Zenginoglu, Anil1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We consider the initial value problem for the spherically symmetric, focusing cubic wave equation in three spatial dimensions. We give numerical and analytical evidence for the existence of a universal attractor which encompasses both global and blowup solutions. As a byproduct we get an explicit description of the critical behaviour at the threshold of blowup.

Details

show
hide
Language(s):
 Dates: 2009-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 442635
ISI: 000269717000009
ISSN: 0951-7715
DOI: 10.1088/0951-7715/22/10/009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinearity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 22 (10) Sequence Number: - Start / End Page: 2473 - 2485 Identifier: -